MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,3.7,10,MTX,MG; Dental Implant

ZimVie US Corp LLC IMP,TSV,3.7,10,MTX,MG; Dental Implant
Catalog Number TSVTB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was having an implant placed on #30 when doctor saw fracture at the top of implant #29.Implant at tooth site 30 was removed.New implant will be placed in 4 months.Patient had to have crown removed and implant removed with bone graft before a trip.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
IMP,TSV,3.7,10,MTX,MG
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50300871
Report Number0001038806-2026-04311
Device Sequence Number21256190
Product Code DZE
UDI-Device Identifier00889024019928
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/06/2026
Device Catalogue NumberTSVTB10
Device Lot Number1244702
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight165 LB